Home
Blue

I see blue people.

Have you seen the new Viagra ad? It’s…um…blue. (And so new I can’t find a link to it online. You’ll know it when you see it.) Don’t get me wrong, there’s nothing wrong with the color blue. It’s just that seeing blue is a side effect of taking Viagra. [WARNING: SCIENCE CONTENT!] Eyes have an enzyme similar to the one Viagra works on in Mr. Happy. Around 3% of guys who take it temporarily see the world in a blue haze. There’s even a guy in England who now sees the world in a permanent blue haze after upping the dosage.

Side effect? Cinematic effect? Viagra vision or just creepy? I’ll be curious to see how long this particular campaign lasts.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s